Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 13, Number 4 (2013), 2369-2381.
On real analytic orbifolds and Riemannian metrics
We begin by showing that every real analytic orbifold has a real analytic Riemannian metric. It follows that every reduced real analytic orbifold can be expressed as a quotient of a real analytic manifold by a real analytic almost free action of a compact Lie group. We then extend a well-known result of Nomizu and Ozeki concerning Riemannian metrics on manifolds to the orbifold setting: Let be a smooth (real analytic) orbifold and let be a smooth (real analytic) Riemannian metric on . Then has a complete smooth (real analytic) Riemannian metric conformal to .
Algebr. Geom. Topol., Volume 13, Number 4 (2013), 2369-2381.
Received: 3 December 2012
Accepted: 17 March 2013
First available in Project Euclid: 19 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 57R18: Topology and geometry of orbifolds
Kankaanrinta, Marja. On real analytic orbifolds and Riemannian metrics. Algebr. Geom. Topol. 13 (2013), no. 4, 2369--2381. doi:10.2140/agt.2013.13.2369. https://projecteuclid.org/euclid.agt/1513715643